Lead poisoning is the toxic build-up of lead in the body over a period of time. Occupations such as mining, inhalation of paint regularly, intake of certain medications, etc., are the causes of lead poisoning. Developmental delay, irritability, high blood pressure, vomiting, joint and muscle pain, etc., are the symptoms. Treatment is done by avoiding exposure to lead and medications to remove lead from the body.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am a 22-year-old female. When I was a child, I used lots of lead-containing jewelry, accessories, and dinnerware. My family members were also using lead-containing items in my house. I have not done any blood lead level tests. It has been ten years now since after getting the bulk of... Read Full »
Answer: Hi, Welcome to icliniq.com. When you have lead poisoning or toxicity, you can develop some symptoms such as rashes on the neck with itching. You can do blood tests before getting conceived. If you have it, then your doctor can prescribe some medicines to help you and mostly it will not affect ... Read Full »
Query: Hello doctor, I went to the ER for severe upper abdomen pain. All tests came back clear. So my GI suggested another CT scan with contrast. As I had a CT two years prior for the same pains. Also, I had an endoscopy two years prior as well. Now after a couple of months of being on these stomach spasm... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand these symptoms of pain for such a long duration must be very annoying and upsetting you. Well, since you have already preliminary testing including a CT (computed tomography) scan, which apparently came normal make me think some rare and often non... Read Full »
Query: Hi doctor, Yesterday, I had roti with spinach, which is home made. Today morning, I experienced a stomach bout, but not watery. Should I take a combination of antibiotics Ridol and Ulticept 500 mg along with Metrogyl and Eldoper? I am still feeling uneasy. Please guide me on this. Every 20 days, I... Read Full »
Answer: Hello, Welcome to icliniq.com. I was trying to understand your blood work. Is your TSH 14 and HbA1c 7%? The reason why I am concerned about these tests is because hyperthyroidism can cause recurrent diarrhea and if your HbA1c (diabetes) number is high it can also cause diarrhea. You can use the Rido... Read Full »
Query: Hello doctor, I am 42 years old. I had a heart attack 12 years ago and now have three stents. By the way, I have no family history of heart disease, high blood pressure, cholesterol and anything of that nature. I am a disabled military veteran and am 40% disabled as a result of being exposed to ... Read Full »
Answer: Hello, Welcome to icliniq.com. It saddens me to hear of the whole difficulties you have gone through in the past years. I must recommend you for staying strong in the face of all these difficulties. I have thoroughly gone through all your detailed explanation and here is my view. Although I have ... Read Full »